# SDR AALA202201268580

- Difficulty date: January 23, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 26,628 hours, 11,102 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Faulted
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ELEVATOR TRIM SWITCHES ON BOTH YOKES INOPERATIVE, MANUAL ELEVATOR TRIM UNAFFECTED; FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. ACCOMPLISHED LOGIC RESET OF STAB TRIM MOTOR IAW FIM 27-41-00, OPS CHECK GOOD.
